# SDR HEEA071975

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,253 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 1814
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUELCH IS STICKING. PERFORMED PRELIMINARY INSPECTION AND TESTED.  COULD NOT DUPLICATE PROBLEM.  REMOVED CORROSION FROM UNIT.  REPLACED BROKEN L505 COIL.  ADJUSTED C/N SQUELCH, FREQUENCY, MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.
